# SDR P2EA00376

- Difficulty date: November 10, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE CABIN FLOOR CHANNEL BETWEEN BS 1006 - BS 1030 BL ZERO HAD CORROSION OUT OF LIMITS.  L = 7.00 INCHES.  W = 2.00 INCHES.  D = 0.040 INCH.  REPLACED THE CABIN FLOOR CHANNEL BETWEEN BS 1006 - BS 1030 BL ZERO IAW BOEING SRM 51-10-1 PAGE 8 AND SRM 51-30-2.  (X)
